# SDR USAA040928

- Difficulty date: October 30, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N435US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24557
- Engine: Cfmint CFM563B2
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Part time: 41,420 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q1 - ATTACH CLIP, .5 INCH CRACK, STA 706, STR 1.  REMOVED AND REPLACED WITH INDENT PART IAW SRM 51-40-02 AND 51-40-03.
